# SDR HEEA0014985

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 407375016101
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY GAUGE WOULD GO BLANK (NUMBERS AND BAR GRAPH).
